Generalized bootstrap for estimating equations

Chatterjee, Snigdhansu ; Bose, Arup (2005) Generalized bootstrap for estimating equations Annals of Statistics, 33 (1). pp. 414-436. ISSN 0090-5364

Full text not available from this repository.

Official URL:

Related URL:


We introduce a generalized bootstrap technique for estimators obtained by solving estimating equations. Some special cases of this generalized bootstrap are the classical bootstrap of Efron, the delete-d jackknife and variations of the Bayesian bootstrap. The use of the proposed technique is discussed in some examples. Distributional consistency of the method is established and an asymptotic representation of the resampling variance estimator is obtained.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
Keywords:Estimating Equations; Resampling; Generalized Bootstrap; Jackknife; Bayesian Bootstrap; Wild Bootstrap; Paired Bootstrap; M-estimation; Nonlinear Regression; Generalized Linear Models; Dimension Asymptotics
ID Code:68779
Deposited On:07 Nov 2011 04:28
Last Modified:07 Nov 2011 04:28

Repository Staff Only: item control page